# SDR FDEA202103250764

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 33,408 hours, 18,586 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57111215202
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTED - RH WING FR47  RH 11# HOLE FOUND CRACKED SINGNAL. REPAIRED THE CRACKED HOLE 11 OF RH WING FR47 REAR SPAR AND INTERNAL CORNER   ANGLE PER EA 6-5710-T0353473 B P10 & SRM 51-40-44 & SRM 51-40-21. THIS IS A CAT B REPAIR.   THE FURTHER INSPECTION REQUIREMENT PER EA 6-5710-T0353473 B P10. EA TITLE: WINGS -   BASIC  BASIC WING STRUCTURE - FR47 RHS REPAIRED HOLES. MAJOR REPAIR IAW FEDEX GMM 6-2-100.  100.
